Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. M. Keynes
Title: A Treatise on Probability
Additional book information: London, Macmillan and Co., 1921. xi + 466 pp.

Review Information:

Reviewer: E. B. Wilson
Journal: Bull. Amer. Math. Soc. 29 (1923), 319-322
DOI: https://doi.org/10.1090/S0002-9904-1923-03735-X